# SDR AU971634

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Propeller: Mcauly 3AF32C87
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 50111302
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT WINDOW FAILED AT THE TOP. AS THE WINDOW SWUNG DOWN IT TORE THROUGH THE TWO ATTACHMENT POINTS AND CAUSED MINOR DAMAGE TO THE WING SKIN.
